Hicks, Andrew C. and Common, Alan K. and Sobhy, Mohammed (1996) Approximations to large amplitude solitary waves on nonlinear electrical lattices. Physica D: Nonlinear Phenomena, 95 (2). pp. 167-186. ISSN 0167-2789. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
In this paper we describe an approximate method to characterise solitary wave solutions of nonlinear lattice equations. It is based upon one and two point Pade approximations to a series of the real exponential travelling wave solutions of the underlying dispersive system. The theory is applied to an example of a lattice system which models an experimental nonlinear transmission line and the results obtained are consistent with numerical simulations even for relatively large amplitude solitary waves. The speed-amplitude relation is investigated and compared with that derived using quasi-continuum methods.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||R.F. Xu|
|Date Deposited:||01 Jun 2009 21:43|
|Last Modified:||07 May 2014 11:10|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/19237 (The current URI for this page, for reference purposes)|